Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diabetics, shaking hand, eye - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2527 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hi
User :   hhi

Doctor :   please go ahead with ur medical query
User :   i am diabetic
Doctor :   For Administrative and health purposes, Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
Doctor :   ok
User :   since last two years, i have some problem . i have shaking problem in my hand and left eeys
Doctor :   ok
Doctor :   Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   male/32 years/marreid/
User :   62 kg wt and 5.5 ht
Doctor :   ok
Doctor :   did u sustain any injury to yr arm
User :   not daily but oftenly
Doctor :   your arm
Doctor :   or spine
User :   no injury
Doctor :   Do you have any other health problems? Over wt, High Blood pressure, High Cholesterol, Asthma, Allergies,Thyroid?
User :   no , only sugar
Doctor :   ok
Doctor :   r u taking any medicine as of now
User :   some hair falling problem
User :   glimer 2 mg daily ione tablet
User :   i am software engg
Doctor :   ok
Doctor :   did u consult time for this

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor